# SDR R61A201802240223

- Difficulty date: February 24, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 11,410 hours, 7,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION CENTER FUSELAGE III WET AREA 53-23 RT BEAM Y=+10-748. REMOVED AND REPLACED BEAM PN: 170-65669-004.
